# SDR UALA2013071504940

- Difficulty date: July 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,819 hours, 14,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 84
- Condition: Failed
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE DISPLAYED.   R & R BATTERY CHARGER IAW AMM, OPS CHECKED GOOD. R & R MAIN BATTERY IAW AMM 24-31-01, OPS CHECKED GOOD, NO FAULTS PRESENT.
